# SDR CALA2022061701529

- Difficulty date: June 14, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A300*
- Aircraft serial: 1163
- Aircraft time: 68,681 hours, 29,346 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Fuel Pnl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL REPORT SUBMITTED ON 6/17/22. PDA 3 FUEL CAP MISSING ON ARRIVAL PLACED ON CDL.REPLACED CAP COUPLING REFUEL OK FOR SERVICE.
